JournalszaaVol. 17, No. 2pp. 267–270

On a Theorem of Hernández and Nashed

  • M. Dörfner

    Langen, Germany
On a Theorem of Hernández and Nashed cover
Download PDF

Abstract

We prove a theorem on the global invertibility of nonlinear maps in metric vector spaces. As corollaries our result yields a theorem of Hernández and Nashed, as well as the classical Banach-Mazur lemma and an invertibility criterion by Browder.

Cite this article

M. Dörfner, On a Theorem of Hernández and Nashed. Z. Anal. Anwend. 17 (1998), no. 2, pp. 267–270

DOI 10.4171/ZAA/820